# SDR Q2SA20200924436

- Difficulty date: September 24, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-800
- Aircraft serial: 34029
- Aircraft time: 43,603 hours, 22,032 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17001CA01
- Part serial: 12689
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED.  APPROX 31000-31700 W/ AUTOPILOT ENGAGED, AUTOPILOT STARTED A DECENT.  WE HAD ALTITUDE DISAGREE AND AIRSPEED DISAGREE.  COMPLIED W/QRH FOR ALTITUDE UNRELIABLE AIRSPEED DISAGREE 80 KT DIFFERENCE.  INSPECTED LT & RT PITOT AND STATIC DRAINS FOR MOISTURE AND BLOCKAGE, IAW AMM 34-11-02.  NO MOISTURE AND BLOCKAGE NOTED. PERFORMED LT & RT PITOT AND STATIC LEAK CHECKS, IAW B737 AMM 34-11-00 & 34-11-01.  NO DECREASE IN ALTITUDE OR AIRSPEED IN 1 MIN, NO DIFFEERENCE IN INDICATION OF LT & RT ALT OR AIRSPEED.  AIRCRAFT AT 23000 FT WITH AN IDENTICAL DECREASE OF APPROX 70 FT ON BOTH SIDES, CHECK WITHIN LIMITS.  REPLACED RT IRU, IAW B737 AMM 34-21-01.  REPLACED RT ADM, IAW B737 AMM 34-24-04.  OPS CHECK NORMAL.
